# SDR UIEA2019052804321

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch
- Part number: 045525001
- Part serial: 273810595
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: UK
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE HANDLE LIGHT ILLUMINATES WHEN HANDLE IS PULLED UP. ( REMOVED AND REPLACED RT ENGINE FIRE HANDLE FIRE SWITCH IAW AMM 26-21-02. OPS CHECKED SATISFACTORY. )
